# SDR AWXA200500033

- Difficulty date: December 20, 2004
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2679310
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK 6 CRACKS WERE FOUND EMANATING FROM FASTENER HOLES ON LOWER SURFACE OF NR 3 SLAT BETWEEN OUTBOARD AUXILIARY TRACK AND TELESCOPING DUCT WBL 36.50 - 100.27 LT.  MAINTENANCE CUT OUT DAMAGE IN LOWER SURFACE OF NR 3 SLAT; FABRICATED A FILLER AND DOUBLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 57-43-01 FIG 206.
